Rocky Mountain Journal of Mathematics

Self-similarity

Gary B. Lewellen

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 1023-1040.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072539

Digital Object Identifier
doi:10.1216/rmjm/1181072539

Mathematical Reviews number (MathSciNet)
MR1245462

Zentralblatt MATH identifier
0806.58033

Subjects
Primary: 58F12
Secondary: 54B20: Hyperspaces

Keywords
Address function Banach fixed point theorem contraction contraction system fixed point fractal hyperspace self-similar

Citation

Lewellen, Gary B. Self-similarity. Rocky Mountain J. Math. 23 (1993), no. 3, 1023--1040. doi:10.1216/rmjm/1181072539. https://projecteuclid.org/euclid.rmjm/1181072539


Export citation

References

  • M.F. Barnsley, Fractals everywhere, Academic Press, New York, 1988.
  • M.F. Barnsly and S. Demko, Iterated function systems and the global construction of fractals, Proc. Roy. Soc. London Ser. A 399 (1985), 243-275.
  • M. Hata, On the structure of self-similar sets, Japan J. Appl. Math. 2 (1985), 381-414.
  • J.E. Hutchinson, Fractals and self-similarity, Indiana Univ. Math. J. 30 (1981), 713-747.
  • E. Klein and A.C. Thompson, Theory of correspondences, John Wiley & Sons, New York, 1984.
  • B.B. Mandelbrot, The fractal geometry of nature, W.H. Freeman and Company, New York, 1983.
  • R.F. Williams, Composition of contractions, Bol. Soc. Brasil. Mat. 2 (1971), 55-59.